Automatic continuity of biseparating maps

Tom 155 / 2003

Jesús Araujo, Krzysztof Jarosz Studia Mathematica 155(2003), 231-239 MSC: Primary 47B33; Secondary 46H40, 47B38, 46E40, 46E25. DOI: 10.4064/sm155-3-3

Streszczenie

We prove that a biseparating map between spaces of vector-valued continuous functions is usually automatically continuous. However, we also discuss special cases when this is not true.

Autorzy

  • Jesús AraujoDepartamento de Matemáticas
    Estadística y Computación
    Facultad de Ciencias
    Universidad de Cantabria
    Avda. de los Castros, s. n.
    E-39071 Santander, Spain
    e-mail
  • Krzysztof JaroszDepartment of Mathematics and Statistics
    Southern Illinois University
    Edwardsville, IL 62026, U.S.A.
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek